# SDR AALA202509023931

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 14,561 hours, 5,402 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE IN FLIGHT AND ON THE GROUND. APPEARS TO BIND ON BOTTOM SILL ON SIDE OPPOSITE FROM HINGES. RESECURED LOOSE FASTENERS AT FORWARD LAVATORY DOOR SILL. PER AMM 25-40-11. OPERATIONAL CHECK GOOD.
